# SDR ASAA2018042400355

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 21,156 hours, 6,995 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS NO LIGHT OFF ON #2 ENGINE LEFT SIDE IGNITION. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE LEFT SIDE IGNITER PLUG PER B737-900 AMM 74-21-02 OPS CHECK GOOD.
